Duke Mathematical Journal

Fuchsian groups and transitive horocycles

Gustav A. Hedlund

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 2, Number 3 (1936), 530-542.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077489652

Digital Object Identifier
doi:10.1215/S0012-7094-36-00246-6

Mathematical Reviews number (MathSciNet)
MR1545946

Zentralblatt MATH identifier
0015.10201

Citation

Hedlund, Gustav A. Fuchsian groups and transitive horocycles. Duke Math. J. 2 (1936), no. 3, 530--542. doi:10.1215/S0012-7094-36-00246-6. http://projecteuclid.org/euclid.dmj/1077489652.


Export citation